# SDR FDEA201210053555

- Difficulty date: October 5, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 24,592 hours, 13,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381008720400
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK LEFT SEAT TRACK CORRODED, BETWEEN FR45 AND FR54 COMMON Y1456.   R & R SEAT TRACK  IAW SRM 51-72-10 & 51-41-21 &   DWG 53810087.   REPAIR CLASSIFIED AS MAJOR .
